Roaccutane Pulmonary Embolism Side Effect Reports
The following Roaccutane Pulmonary Embolism side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pulmonary Embolism, can occur, and what you can do about them.
A side effect could appear soon after you start Roaccutane or it might take time to develop.
|Pulmonary Embolism, Pyelonephritis|
This Pulmonary Embolism side effect was reported by a physician from FRANCE. A 17-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Roaccutane (dosage: NA), which was started on NS. Concurrently used drugs: NA. When starting to take Roaccutane the consumer reported the following symptoms:
|Antiphospholipid Antibodies, Arthralgia, Coagulopathy, Deep Vein Thrombosis, Hypercalcaemia, Oedema Peripheral, Pain In Extremity, Protein S Deficiency, Pulmonary Embolism|
This Pulmonary Embolism Roaccutane side effect was reported by a health professional from UNITED KINGDOM on Nov 12, 2007. A male , 16 years of age, weighting 173.9 lb, was diagnosed with
|Deep Vein Thrombosis, Pulmonary Embolism|
This is a Roaccutane side effect report of a 15-year-old female patient (weight:NA) from UNITED KINGDOM, suffering from the following symptoms/conditions: acne, who was treated with Roaccutane (dosage:NA, start time: Oct 15, 2005), combined with:
A 16-year-old female patient (weight: NA) from UNITED KINGDOM with the following symptoms: NA started Roaccutane treatment (dosage: NA) on NS. Soon after starting Roaccutane treatment, the consumer experienced several side effects, including:
|Cough, Dyspnoea, Dyspnoea Exertional, Lymphadenopathy, Lymphadenopathy Mediastinal, Nodule, Pleural Disorder, Pulmonary Embolism|
A female patient from FRANCE was prescribed and started Roaccutane on Feb 15, 2006. Patient felt the following Roaccutane side effects: cough, dyspnoea, dyspnoea exertional, lymphadenopathy, lymphadenopathy mediastinal, nodule, pleural disorder, pulmonary embolism Additional patient health information: Female , 62 years of age, The consumer reported the following symptoms: . Roaccutane dosage: NA. Concurrently used drugs:
|Deep Vein Thrombosis, Inflammation, Phlebitis, Pleural Effusion, Pulmonary Embolism|
This report suggests a potential Roaccutane Pulmonary Embolism side effect(s) that can have serious consequences. A 33-year-old patient from FRANCE (weight:NA) was diagnosed with the following health condition(s): NA and used Roaccutane (dosage: Dosage Regimen Reported As: 1 Capsule A.) starting Jan 15, 2004. Soon after starting Roaccutane the patient began experiencing various side effects, including:
|Epilepsy, Pulmonary Embolism, Superior Sagittal Sinus Thrombosis|
An adverse event was reported by a physician on Feb 04, 2005 by a Female taking Roaccutane (dosage: NA) was diagnosed with
Associated medications used:
|Intracranial Venous Sinus Thrombosis, Pulmonary Embolism|
This Pulmonary Embolism problem was reported by a consumer or non-health professional from . A 20-year-old female patient (weight: NA) was diagnosed with the following medical condition(s): NA.On Sep 15, 2004 a consumer started treatment with Roaccutane (dosage: NA). The following drugs/medications were being taken at the same time:
Roaccutane Pulmonary Embolism Causes and Reviews
A pulmonary embolism is a sudden blockage in a lung artery. The cause is usually a blood clot in the leg called a deep vein thrombosis that breaks loose and travels through the bloodstream to the lung. Pulmonary embolism is a serious condition that can cause
- Permanent damage to the affected lung
- Low oxygen levels in your blood
- Damage to other organs in your body from not getting enough oxygen
If a clot is large, or if there are many clots, pulmonary embolism can cause death.
Half the people who have pulmonary embolism have no symptoms. If you do have symptoms, they can include shortness of breath, chest pain or coughing up blood. Symptoms of a blood clot include warmth, swelling, pain, tenderness and redness of the leg. The goal of treatment is to break up clots and help keep other clots from forming.
NIH: National Heart, Lung, and Blood Institute
Roaccutane Pulmonary Embolism Reviews
|Tue, 28 Jun 2011|
hai, i had been with roouc for more than six month , because of i had break out again after i finish my treatment. so i took roouc with low dosage ...10mg alternate day... but now i hardly to breath, sometime i cough, is it also the side effect? other than that just minor dryness on the lips...but my acne extremely gone while on treatment. but if i quit that treatment, the acne will come out again after several month...and it worst. i dun no what to do...please share with me if u have the same problem ,...tq
|Fri, 14 Jan 2011|
my daughter has been on Roaccutane for 1 month, and her temper has gone from 0-100 in seconds i.e. verbal and physical aggression. Is this is a common side effect, and will it alleviate in time?
|Sat, 17 Oct 2009|
|this is my 17 year old sons second dose of Roaccutane and last time his side affect were severe. Could you advise me on any special diet for him or what not to eat as last time he lost so much weight and severe muscle pains as well as many more side affects including severe headaches, depression and highs that put him in fast motion. Can some food help or make him worse. Please help me as we all went through hell last time and to see my son like that kills me inside.|
|Tue, 26 May 2009|
|Roaccutane is a drug administered for the treatment of bad skin or out breaks of acne- Lots of my friends who have had bad skin and have been on it have informed me that it largely increases their penis size, adding around 1-2 extra inches. Is this true? And I have perfectly normal skin, I'm thinking about taking it for the sole purpose of increasing my penis size|
|Fri, 23 Jul 2010|
|I took Roaccutane over a year ago now, I suffered from very mild side effects (though still quite cringeworthy...) which were dryness of skin, especially around the mouth area, and one nose bleed (which i think was triggered by a nasty bash on the nose more than the drug ;) ) <b>After the first few weeks</b> my skin cleared up, I was amazed... I expected there to have been a period where my face would get worse before it started to clear up, but no... It started to clear up and dry out ASAP, so my dermitologist prescribed me the four month daily dosage and whatnot. <b>Aftwe a month</b> leading up to a few weeks after I'd finished my skin was so dry, although it was only spring I couldn't go out into the sun too long, though I'd try to cram in 20 mins in the sun a day (just sat out in the garden) which really helped (even though I half expected it to dry my skin more) <b>I used an oil-free moisteriser throughout, right from week one</b> which eventually became my best friend. It wasn't pretty, but it was worth it. Since then I've had spots here and there (like any normal person does) and odd breakouts here and there (which a course of antibiotics made quick work of). Recently I had several outbreaks which spread and got worse, so I went to see my GP who suspected <b>impetigo</b> around the beard area, she said this is common when shaving over infected areas. I was prescribed <b>Floxacillin</b> along with my antibiotics, which comes to an attractive 2,500mg of antibiotics a day for a week, then 500mg from then on. Didn't feel great to be honest. <b>I'd just like to say</b> my acne wasn't spread out like most acne, I'd get nasty cists and 'big ones' and haven't had any since. :) Still have battle scars, but they'll fade eventually ;). Hope this helps at all, just remember to (for facial acne): Wash your face in the mornings (after waking up), and in evenings (before bed, or after work/school). Wash with warm soapy water first, then apply a liquid spot cleanser, then any sort of cream you find help (try new ones every time you run out to see which works best, but don't stick with the same one too long) wait 10 mins and use an <b>oil-free</b> moisturiser to stop your skin drying out. If you notice your skin is still oily/greasy or is moreso then stop using the moisturiser as often, let your skin dry out a tad and then start applying it (I found this helped for me anyway.) Oral hygiene also helps, so brush regularly (this worked for me, anyway) = healthy gums is a good idea anyway. Change your pillow cover quite regluarly, flipping it over and turning it inside out. Shower daily if you can, washing your face in hot water/ steamy water is also very healhy for your skin (it opens your pores, be warned though... your face might get worse before it gets better). Don't touch your face... get out of these habbits... it helps phenominally. Your GP is your best friend, got to him/her for further advice (though with a 5 minute slot they might not be so much use). <b>Anyone who bothered to read this - hope I helped :)</b>|
|Wed, 11 Aug 2010|
|im taking Roaccutane 20mg for 8 days now, but i did not experience any side effects... only i get new pimples now... what does it mean?|